| Model Number |
SM-643 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: g3 correction: e1 (city) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an open laparotomy and hysterectomy, while closing the skin layer at the end of procedure, when the surgeon was pulling through the skin, the needle from the four sutures detached from the thread.The needle did not fell into patient cavity.The batch was swapped out for a new set to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: sm-643, sm-643 biosyn 3-0 und 75cm sc2 x36 (lot# d3h2270y) sm-643, sm-643 biosyn 3-0 und 75cm sc2 x36 (lot# d3h2270y) sm-643, sm-643 biosyn 3-0 und 75cm sc2 x36 (lot# d3h2270y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.